Hokkaido Mathematical Journal

No.2

Yue Chi MING Roger,
Maximal ideals in regular rings
Hokkaido Mathematical Journal, 12 (1983) pp.119-128
SAKAI Ken,
On the generalization of union of knots
Hokkaido Mathematical Journal, 12 (1983) pp.129-146
KURAMOCHI Zenjiro,
On Iversen's property and the Existence of bounded analytic functions
Hokkaido Mathematical Journal, 12 (1983) pp.147-198
ARAMAKI Junichi,
Complex powers of a class of pseudodifferential operators and their applications
Hokkaido Mathematical Journal, 12 (1983) pp.199-225
UCHIDA Fuichi,
On the non-existence of smooth actions of complex sympletic group on cohomology quaternion projective spaces
Hokkaido Mathematical Journal, 12 (1983) pp.226-236
TU Shih Tong,
A generalization of monodiffric function
Hokkaido Mathematical Journal, 12 (1983) pp.237-243
YAMAGUCHI Hiroshi,
Some multipliers on the space consisting of measures of analytic type, II
Hokkaido Mathematical Journal, 12 (1983) pp.244-255